MathSciNet Relay Station
MathSciNet bibliographic data
MR752256 54B15 (55R65 57N15)
Daverman, R. J.; Husch, L. S. Decompositions and approximate fibrations. Michigan Math. J. 31 (1984), no. 2, 197–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement